World Scientific
Skip main navigation

Cookies Notification

We use cookies on this site to enhance your user experience. By continuing to browse the site, you consent to the use of our cookies. Learn More
×
Journal of Nonlinear Mathematical Physics cover

Volume 18, Issue 02 (June 2011)

Letter
Free Access
A NOTE ON THE GAUSS DECOMPOSITION OF THE ELLIPTIC CAUCHY MATRIX
  • Pages:179–182

https://doi.org/10.1142/S1402925111001477

Articles
Free Access
THE LORENZ SYSTEM HAS A GLOBAL REPELLER AT INFINITY
  • Pages:183–189

https://doi.org/10.1142/S1402925111001489

Articles
Free Access
DECOMPOSITION OF THE MODIFIED KADOMTSEV–PETVIASHVILI EQUATION AND ITS FINITE BAND SOLUTION
  • Pages:191–203

https://doi.org/10.1142/S1402925111001428

Articles
Free Access
POLYNOMIALS DEFINED BY THREE-TERM RECURSION RELATIONS AND SATISFYING A SECOND RECURSION RELATION: CONNECTION WITH DISCRETE INTEGRABILITY, REMARKABLE (OFTEN DIOPHANTINE) FACTORIZATIONS
  • Pages:205–243

https://doi.org/10.1142/S1402925111001416

Articles
Free Access
ON BI-INTEGRABLE NATURAL HAMILTONIAN SYSTEMS ON RIEMANNIAN MANIFOLDS
  • Pages:245–268

https://doi.org/10.1142/S1402925111001507

Articles
Free Access
PARAMETRIC SOLUTION OF CERTAIN NONLINEAR DIFFERENTIAL EQUATIONS IN COSMOLOGY
  • Pages:269–278

https://doi.org/10.1142/S140292511100143X

Articles
Free Access
CONSERVATION LAWS FOR SELF-ADJOINT FIRST-ORDER EVOLUTION EQUATION
  • Pages:279–290

https://doi.org/10.1142/S1402925111001453

Articles
Free Access
EXACT SOLUTIONS OF CLASSICAL SCALAR FIELD EQUATIONS
  • Pages:291–297

https://doi.org/10.1142/S1402925111001441

Articles
Free Access
BINARY DARBOUX TRANSFORMATION AND QUASIDETERMINANT SOLUTIONS OF THE CHIRAL FIELD
  • Pages:299–321

https://doi.org/10.1142/S1402925111001465

Articles
Free Access
NEW TYPE OF NONISOSPECTRAL KP EQUATION WITH SELF-CONSISTENT SOURCES AND ITS BILINEAR BÄCKLUND TRANSFORMATION
  • Pages:323–336

https://doi.org/10.1142/S1402925111001490